# SDR SWAA2024040470146

- Difficulty date: April 3, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 77,465 hours, 45,962 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Missing
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING UPPER FIXED PANEL WEB MISSING.<[01] 01 - REMOVED AND REPLACED PER [AMM 20-50-11-201-NG (STANDARD TORQUE VALUES - MAINTENANCE PRACTICES - PERMANENT)]
